# SDR 2008UALA05990

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 34,562 hours, 4,178 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Faulty
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PIGTAIL BURNING ON OVEN N51.  POWER WAS REMOVED.  PULLED AND CAPPED CIRCUIT BREAKER. RESET CONTROLLER, USING HI TECH GALLEY CART LOAD TESTER ALL VOLTAGES CHECK OKAY. ALL THREE LEVELS. CORD CHECKS OKAY.
